Dear Doc,

I hope your Saturday is going well. Mine has gotten off to a good start. Compared to yesterday and the ongoing Lithium/Zoloft withdrawal issues, today is a cake walk, thus far.

The ssri withdrawal was horrible throughout the day, yesterday, and long into the night, Around 1a.m., I started having intense waves of nausea, ears began to ring loudly, and I was unsteady on my feet. (I had tried to get up to retrieve my Zoloft), to the point that I felt as though I was going to pass out. I fell back onto the couch and grabbed my handbag to search for Zoloft. Fortunately, there was one in the bottom. I took half of it, and that didn’t stop anything, so I took the rest. Within a half hour, I felt normal again. So, I’m going to go ahead and stay on it, if you don’t mind. Or, if you do mind. I can’t go through that again. I’ve been trying to get off of ssri’s for two decades, to no avail. I wish my original prescribing doctor had let me know this could happen, and how bad it could be. Had they explained, as it was later explained to me in the ER, that the withdrawals are only slightly less intense than heroin withdrawals, I’d never have begun taking them.

As far as my moods are concerned, I’m still cycling throughout the day. I hate the feeling of never quite knowing when the bottom will fall out, again. While my lows are still just as low as they were before, the highs are coming down, a bit. Even so, it is still a great fall from any height to the bottom of my lows. I’ll be normal…my normal…for a few hours; maybe more, maybe less. Then, out of nowhere, comes the tears and this freefall into total darkness. It usually only lasts for about an hour, so I’m thankful for that. Then, I feel myself amping up, topping out at around a seven. That’s much better than I was doing pre-lithium, when I’d top out at about twenty lol!

You know, Doc, I wish I could just stop being so afraid. I know you want to take things slowly, and gradually work though my mood issues and, then, onto panic, but I would love it if you could just give me whatever pill you’re going to and let me try to live a little. I can’t even sit in traffic unless I’m not side by side with the other cars. I want to do so much, and I can’t do it like this. I need to remember to ask you how long does it take to ‘work through’ this and that. And, please do not tell me that it takes as long as it takes.

I’ve been grieving a lot lately. It’s been sixteen months sine Bennie died and set me free. Yet, I still cry because I miss him so much. What’s wrong with me, Doc? Why do I miss someone who despised me? I tell myself that I was just used to him being around. That may be true, but for the last year he lived, if he got mad at me, he’d go get his AK and set it by his chair, never saying a word. He didn’t have to. I wasn’t afraid of dying, but I was concerned about the reasons why he would try to be so threatening. That’s it…the threat. I often wished he’d go ahead and kill me. The only thing I was fearful of was being caught unaware because, if he decided to pick that gun up and shoot me, I wanted him to look me in the face and do it like a man. I didn’t want him to have an easy out. I guess that Time won out on all of that. Here I sit, still missing that monster.

Goodness gracious! Time is flying, Doc. I’d better get going and take care of some chores. Talk soon…

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: